Translator Disclaimer
February 2018 On the modulus of disjointness-preserving operators and b-AM-compact operators on Banach lattices
Kazem Haghnezhad Azar, Razi Alavizadeh
Ann. Funct. Anal. 9(1): 101-110 (February 2018). DOI: 10.1215/20088752-2017-0027

Abstract

We study several properties of the modulus of order bounded disjointness-preserving operators. We show that, if T is an order bounded disjointness-preserving operator, then T and |T| have the same compactness property for several types of compactness. Finally, we characterize Banach lattices having b-AM-compact (resp., AM-compact) operators defined between them as having a modulus that is b-AM-compact (resp., AM-compact).

Citation

Download Citation

Kazem Haghnezhad Azar. Razi Alavizadeh. "On the modulus of disjointness-preserving operators and b-AM-compact operators on Banach lattices." Ann. Funct. Anal. 9 (1) 101 - 110, February 2018. https://doi.org/10.1215/20088752-2017-0027

Information

Received: 7 February 2017; Accepted: 27 February 2017; Published: February 2018
First available in Project Euclid: 14 August 2017

zbMATH: 06841344
MathSciNet: MR3758746
Digital Object Identifier: 10.1215/20088752-2017-0027

Subjects:
Primary: 46B42
Secondary: 47B60

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 1 • February 2018
Back to Top